# SDR SWAA950334

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N52SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21533
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 453
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND RIB UPPER FLANGE CRACKED AT LEFT WING STA 453 AT FWD STRINGER ATTACH.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
